Repositorio de producción científica de la Universidad de Sevilla

The curvature tensor of (κ,μ,ν)-contact metric manifolds

 

Advanced Search
 
Opened Access The curvature tensor of (κ,μ,ν)-contact metric manifolds
Cites

Show item statistics
Icon
Export to
Author: Arslan, Kadri
Carriazo Rubio, Alfonso
Martín Molina, Verónica
Murathan, Cengizhan
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Universidad de Sevilla. Departamento de Didáctica de las Matemáticas
Date: 2015-07
Published in: Monatshefte für Mathematik, 177 (3), 331-344.
Document type: Article
Abstract: We study the Riemann curvature tensor of (κ, µ, ν)-contact metric manifolds, which we prove to be completely determined in dimension 3, and we observe how it is affected by Da-homothetic deformations. This prompts the definition and study of generalized (κ, µ, ν)-space forms and of the necessary and sufficient conditions for them to be conformally flat.
Cite: Arslan, K., Carriazo Rubio, A., Martín Molina, V. y Murathan, C. (2015). The curvature tensor of (κ,μ,ν)-contact metric manifolds. Monatshefte für Mathematik, 177 (3), 331-344.
Size: 172.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/47071

DOI: 10.1007/s00605-015-0762-3

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)